# SDR QXEA2009042000274

- Difficulty date: April 19, 2009
- Submitted: April 20, 2009
- Operation: Air carrier
- Aircraft: N601QX
- Make and model: Cndair CL6002C10
- Aircraft serial: 10009
- Aircraft time: 19,374 hours, 14,397 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Attach Angle
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT SIDE CONNECTING ANGLE FOR THE VERTICAL STAB TO THE FUSELAGE IS CRACKED APPROX 1.5 INCH AT VERTICAL STAB STRINGER DATUM 55.62 PERCENT.  HFEC IAW CRJ 700 NDTM PART 1 51-20-006 CONFIRMED AND MARKED.  MAPPED FOR ENGINEERING.  REMOVED FASTENERS FROM AFFECTED AREA AND COMPLIED WITH REO 670-53-84-094 NOTES 1,2.  HFEC CUT LINE EDGES AND UNDERLYING STRUCTURES IAW REO 670-53-84-094 NOTE 3.  NO CRACKS NOTED.  FABRICATED REPAIR DOUBLER AND FILLER ANGLE AS PER REO 670-53-84-094 SHT 2 STEPS 4-7.  HFEC IAW CRJ 700 NDTM PART 1 51-20-006 AT RADIUS.  NO CRACKS NOTED.  INSTALLED DOUBLER AND FILLER TO COMPLETE REPAIR IAW REO 670-53-84-094 AND SRM 51-25-01.
